|
Fundamentalnaya i Prikladnaya Matematika, 2023, Volume 24, Issue 4, Pages 61–73
(Mi fpm1947)
|
|
|
|
A criterion of properness for a family of functions
A. V. Galatenkoa, A. E. Pankratieva, K. D. Tsaregorodtsevb a Lomonosov Moscow State University
b АО «НПК "Криптонит"»
Abstract:
Proper families of functions are a convenient apparatus for specification of large parametric classes of quasigroups and n-quasigroups. K. D. Tsaregorodtsev noticed that in the Boolean case a family is proper if and only if every mapping specified by the family or any of its subfamilies has a unique fixed point. We extend this result to the case of k-valued logics for k>2. We also show that reencoding transformations used in the extended criterion enriched (in terms of composition) with consistent renumbering of variables and functions form the stabilizer of the set of all proper families of the given size.
Citation:
A. V. Galatenko, A. E. Pankratiev, K. D. Tsaregorodtsev, “A criterion of properness for a family of functions”, Fundam. Prikl. Mat., 24:4 (2023), 61–73; J. Math. Sci., 284:4 (2024), 451–459
Linking options:
https://www.mathnet.ru/eng/fpm1947 https://www.mathnet.ru/eng/fpm/v24/i4/p61
|
Statistics & downloads: |
Abstract page: | 66 | Full-text PDF : | 28 | References: | 32 |
|